MathSciNet Relay Station
MathSciNet bibliographic data
MR2869090 (2012k:57029) 57M50 (51M10 52B70)
Luo, Feng; Schlenker, Jean-Marc Volume maximization and the extended hyperbolic space. Proc. Amer. Math. Soc. 140 (2012), no. 3, 1053–1068.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement